# SDR COMA0760559

- Difficulty date: September 8, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 33,411 hours, 31,099 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5619 - ON TAKEOFF ROLL RECEIVED CONFIG SPOILER WARNING, WITH SPOILERS IN CORRECT POSITION AND TAKEOFF OKAY MESSAGE.  PERFORMED OPS CHECK WITH POWER RUN (80%).  NO FURTHER DEFECTS.
